# SDR AALA982101

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N886AA
- Make and model: Boeing 727223
- Aircraft serial: 21525
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LOWER WEB OF FUSELAGE STAITON 351.2 BULKHEAD APPROX 16 INCH LEFT AND RIGHT OF CENTER LINE.  REMOVED CORROSION AND INSTALLED DOUBLER PER SRM 53-10-9 PAGES 10-11.  (M)
